# SDR SWAA2013101521216

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER SKIN CRACKED AT CUTOUT CORNER BELOW CONTROL ROD FWD ATTACH POINT.  REPAIRED SKIN IAW SRM.
